# SDR 2012F00266

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 12,957 hours, 13,893 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 1143640373
- Condition: Bent
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, ON REACHING AN ALTITUDE OF 20,000 FT THE FORWARD ENTRY DOOR WARNING ANNUNCIATOR ILLUMINATED.  THE CREW BURNED OFF EXECESS FUEL AND RETURNED TO BASE.  MX PERSONNEL FOUND THE UPPER DOOR AJAR WARNING SWITCH BRACKET WAS BENT.  THE BRACKET WAS STRAIGHTENED AND THE SWITCH WAS READJUSTED.  THE DOOR WARNING SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRPLANE WAS RELEASED FOR SERVICE.
